# SDR CA100907001

- Difficulty date: September 4, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Emb ERJ170200SU
- Aircraft time: 10,150 hours
- Engine: Ge CF348E5A1
- System (JASC): 5610 · Flight Compartment Windows
- Part: Screw
- Part number: PE211154T9
- Condition: Loose
- Location: Rt Windscreen
- Component: Windscreen
- Component part number: 17001356801
- Stage of operation: NR
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

ACFT 376, DURING NR 1 CHECK WHILE PERFORMING J/C SP3-024 FOR TORQUE CHECK ON COCKPIT WINDSCREEN FASTENERS FOUND SCREWS BELOW MINIMUM TORQUE VALUES ON RT WINDSHIELD AT POSITIONS 78, 80, 82 AND 83.  REPEAT SDR FOR WINDSHIELD FASTENERS.
